# SDR USAA050731

- Difficulty date: May 25, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52467
- Condition: Corroded
- Location: Fuselage
- Part time: 41,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C4 - FLOOR SUPPORT, 6 INCHES L X 1.5 INCHES W X .050 INCH D, 8 INCH L X 2 INCH WIDE X  .060 INCH D, CORROSION; LEVEL 1; TASK C53-251-03, BS 1640, LBL 56.  DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM.  (K)
